# SDR SB06016

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE EMERGENCY FLOOR PATH LIGHTING FROM SEAT ROWS 5 THROUGH 10 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT CENTER BATTERY PACK.  OPERATIONAL CHECK GOOD.
